MathSciNet Relay Station
MathSciNet bibliographic data
MR404174 (53 #7977) 10H25 (50D40)
Koornwinder, Tom H. A note on the absolute bound for systems of lines. Nederl. Akad. Wetensch. Proc. Ser. A 79=Indag. Math. 38 (1976), no. 2, 152–153.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement